# SDR ABXA202108095071

- Difficulty date: August 5, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N372CM
- Make and model: Boeing 767338
- Aircraft serial: 25575
- Aircraft time: 91,430 hours, 30,883 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Warning Light
- Condition: Illuminated
- Location: Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CENTER #2 ELECTRIC PUMP OVERHEAT LIGHT ILLUMINATED. AICRAFT RETURNED TO BLOCK AND WAS GROUNDED BY MAINTENANCE. PUMP WAS PLACED ON DEFERRAL PER MEL 29-11-2 CAT C MBCB 08/15/2021 PLACARD INSTALLED MAINTENANCE PROCEDURES COMPLED WITH. AIRCRAFT RELEASED FOR FLIGHT.
